# SDR 2005FA0001280

- Difficulty date: August 29, 2005
- Submitted: September 14, 2005
- Operation: General aviation
- Aircraft: N312K
- Make and model: Amd FALCONF
- Aircraft serial: 324
- Engine: Ge CF700*
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: 14632112
- Part serial: 2233
- Condition: Intermittent
- Location: P3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED O/H VALVE.  PERFORMED LEAK CHECKS OF VALVE WITH NO DEFECTS NOTED.  AC NOTED LOW AIRFLOW ON GROUND.  OPS CHECKED PRESSURIZATION ON GROUND AND FOUND THAT AC WOULD NOT PRESSURIZE.  TROUBLESHOT VALVE AND DETERMINED THAT THE VALVE INSTALLED WAS MALFUNCTIONING.  VALVE WOULD ONLY MOVE INTERMITTENTLY.  FURTHER REVIEW FOUND THAT THE VALVE WAS PREVIOUSLY O/H DUE TO SAME REASON.  NO RECOMMENDATIONS FOR PREVENTING RECURRANCE EXCEPT FOR METHODS AND STANDARDS REVIEW OF THE REPAIR STATION THAT OVERHAULED THE PART.  (K)
